Folgen
Salvador Addas Zanata
Salvador Addas Zanata
Prof. de Matematica IMEUSP
Keine bestätigte E-Mail-Adresse
Titel
Zitiert von
Zitiert von
Jahr
Uniform bounds for diffeomorphisms of the torus and a conjecture of Boyland
S Addas-Zanata
Journal of the London Mathematical Society 91 (2), 537-553, 2015
252015
Maximizing measures for endomorphisms of the circle
FA Tal, S Addas-Zanata
Nonlinearity 21 (10), 2347, 2008
212008
Dynamics of homeomorphisms of the torus homotopic to Dehn twists
S Addas-Zanata, FA Tal, BA Garcia
Ergodic Theory and Dynamical Systems 34 (2), 409-422, 2012
192012
On maximizing measures of homeomorphisms on compact manifolds
FA Tal, S Addas-Zanata
Fundamenta Mathematicae 200, 145-159, 2008
192008
Area-preserving diffeomorphisms of the torus whose rotation sets have non-empty interior
S Addas-Zanata
Ergodic Theory and Dynamical Systems 35 (1), 1-33, 2015
172015
Support of maximizing measures for typical CO dynamics on compact manifolds
S Addas-Zanata, FA Tal
Discrete and Continuous Dynamical Systems 26 (3), 795-804, 2010
172010
Homeomorphisms of the annulus with a transitive lift
S Addas-Zanata, FA Tal
Mathematische Zeitschrift 267 (3), 971-980, 2011
162011
Instability for the rotation set of homeomorphisms of the torus homotopic to the identity
S Addas-Zanata
Ergodic Theory and Dynamical Systems 24 (2), 319-328, 2004
152004
On the existence of a new type of periodic and quasi-periodic orbits for twist maps of the torus
S Addas-Zanata
Nonlinearity 15 (5), 1399, 2002
152002
Some extensions of the Poincaré–Birkhoff theorem to the cylinder and a remark on mappings of the torus homotopic to Dehn twists
S Addas-Zanata
Nonlinearity 18 (5), 2243, 2005
142005
On the stability of some periodic orbits of a new type for twist maps
S Addas-Zanata, C Grotta-Ragazzo
Nonlinearity 15 (5), 1385, 2002
132002
On periodic points of area preserving torus homeomorphisms
FA Tal, S Addas-Zanata
Far East Journal of Dynamical Systems 9 (3), 371-378, 2007
112007
Conservative dynamics: unstable sets for saddle-center loops
S Addas-Zanata, C Grotta-Ragazzo
Journal of Differential Equations 197 (1), 118-146, 2004
112004
On properties of the vertical rotation interval for twist mappings
S Addas-Zanata
Ergodic Theory and Dynamical Systems 25 (3), 641-660, 2005
92005
A condition that implies full homotopical complexity of orbits for surface homeomorphisms
S Addas-Zanata, BDP Jacoia
Ergodic Theory and Dynamical Systems 41 (1), 1-47, 2021
72021
Critical number in scattering and escaping problems in classical mechanics
S Addas-Zanata, C Grotta-Ragazzo
Physical Review E 64 (4), 046216, 2001
72001
On generic rotationless diffeomorphisms of the annulus
S Addas-Zanata, F Tal
Proceedings of the American Mathematical Society 138 (3), 1023-1031, 2010
62010
Homotopically unbounded disks for generic surface diffeomorphisms
S Addas-Zanata, A Koropecki
Transactions of the American Mathematical Society 375 (08), 5859-5888, 2022
42022
A consequence of the growth of rotation sets for families of diffeomorphisms of the torus
S Addas-Zanata
Ergodic Theory and Dynamical Systems 40 (6), 1441-1458, 2020
42020
Rational mode locking for homeomorphisms of the 2-torus
S Addas-Zanata, P Le Calvez
Proceedings of the American Mathematical Society 146 (4), 1551-1570, 2018
42018
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20